# SDR COMA9810124

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3472001001
- Condition: Malfunction
- Location: E/E Compt
- Part time: 17,896 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLAP AND ADVANCED SWS INDICATIONS ON MAP.  REPLACED THE FLAP CONTROL UNIT.
